# SDR 2022F00190

- Difficulty date: April 16, 2022
- Submitted: April 16, 2022
- Operation: General aviation
- Filed by: GMR Air Cargo and Aerospace Engineering Limited, repair station 4GMY584D
- Aircraft: VPCXC
- Make and model: Airbus A320-214
- Aircraft serial: 2171
- Aircraft time: 51,931 hours, 32,060 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: GA71176
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ZONAL INSPECTION IN NLG WHEEL WELL AREA, OBSERVED THE SPRING OF ACTUATOR ASSY, IN BROKEN CONDITION. THE ACTUATOR ASSY IS PART OF THE NLG DOOR UPLOCK ASSY.
